You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Functions with a Closed Graph
Proceedings of the American Mathematical Society
Vol. 43, No. 2 (Apr., 1974), pp. 439-442
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2038910
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let X be a T2 Baire space. A set $F \subset X$ is closed and nowhere dense in X if F is the set of points of discontinuity of a function with a closed graph from X into Rn. Although the converse does not hold in general, it does hold when X is the real line.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society